# SDR AALA202505281947

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 16,544 hours, 4,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22 ABC AND SEAT 23 ABC EMERGENCY PATH WHITE LED LIGHTING INOPERATIVE. MAINTENANCE FOUND WIRE UNDER SEAT BROKEN, SPLICED WIRE PER AMM 20-53-29 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
